# SDR AALA20130210001

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 38,572 hours, 6,184 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK -  INFLIGHT ORD-CDG.  CREW REPORTED AFTER TAKEOFF LEFT ENGINE PRESSURE REGULATING VALVE EICAS WITH MASTER CAUTION LIGHT.  ACCOMPLISHED QRH PROCEDURE AND SHUT OFF LEFT PACK.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE REGULATING VALVE ON LEFT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
